# SDR 06FDEA04102

- Difficulty date: November 23, 2006
- Submitted: November 24, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Condition: Cracked
- Location: Tailcone
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ONE EACH STIFFENER INSIDE FRAME CRACKED AT FORWARD LOWER RT AREA OF FORWARD TAILCONE, STIFFENER P/N AKC7520-9.  NEW STIFFENER INSTALLED AS PER SRM 51-35-01 VOL2.
